# SDR UIEA2018111602637

- Difficulty date: November 12, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,524 hours, 14,950 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Prv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG PRV STATUS MSG( PERFORMED R ENG PRV OPS CHECK I/A/W 36-11-18 OPS CHECK GOOD AT THIS TIME. MSG IS CLEARED  )
